Jacobi approximate
solution of the boundary layer problem
Novi Sad Journal of Mathematics, Tome 23 (1993) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1993_23_1a_28,
author = {Ad\v{z}i\'c Nevenka},
title = {Jacobi approximate
solution of the boundary layer problem},
journal = {Novi Sad Journal of Mathematics},
pages = {347-359},
year = {1993},
volume = {23},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1993_23_1a_28/}
}
Adžić Nevenka. Jacobi approximate solution of the boundary layer problem. Novi Sad Journal of Mathematics, Tome 23 (1993) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1993_23_1a_28/